# SDR REXA2015062500625

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 17,724 hours, 17,055 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Leaking
- Location: Crew O2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED O2 LEAK ON STATUS PAGE OXYGEN QTY INDICATOR.  TROUBLE SHOT PILOT O2 MASK STOWAGE BOX WAS LEAKING O2, ,AT 50 PSI IN 10 MINS.  R & R CREW MASK STOWAGE BOX IAW AMM 35-11-15.  OK FOR SERVICE.
